# SDR YENA2024111401479

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 34,049 hours, 6,681 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: #2 Flange Lh  St
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO: 2024 311/1 NR# 2024-670889. CRACK ON ELEVATOR HINGE #2 FLANGE ON LH HORIZONTAL STABILIZER; (RESOLVED ON W/O: 1332286 TASKCARD: NR-00009) REF AEROMAN WO: 2024 311/1 NR# 2024-670889. PERFORMED REPAIR LOCATED ELEVATOR HINGE #2 FLANGE ON LH HORIZONTAL STABILIZER THIS REPAIR IS CATEGORY A, I.A.W. A321 SRM 55-26-41-300-001. ACCOMPLISHED BY AEROMAN TECH# 8613512 BUYBACK RII QC# 320.
